International Journal of Mathematics and Mathematical Sciences
Volume 21 (1998), Issue 1, Pages 79-88

Some properties of Urysohn-Stieltjes integral operators

Józef Banaś

Department of Mathematics, Technical University of Rzeszów, W Pola 2, Rzeszów 35-959, Poland

Received 23 January 1996; Revised 12 December 1996

Copyright © 1998 Józef Banaś. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We investigate some properties of Urysohn-Stieltjes integral operators. The assumptions will be formulated under which the operators in question transform the space of coatinuous functions into itself or in the space of functions of bounded variation, are continuous or are compact. The solvability of an integral equation of Urysohn-Stieltjes type will be also discussed